# SDR 2007UALA01721

- Difficulty date: May 27, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 24,501 hours, 9,078 cycles
- Engine: Iae V2527A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Condition: Faulted
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NW STEERING FAULT DISPLAYED WHEN PUTTING GEAR DOWN.  [06-26-07]  REPLACED STEERING SEVO CONTROL 6GC AND BSCU STEERING.  DETERMINED A FAILED SENSOR 22GA, AFTER RING OUT SENSOR ON RT MAIN TRUCK INITIAL READING WAS 15 OHMS THEN SENSOR READ OPEN.  SENSOR MUST READ APPROX 19 OHMS, SENSOR FAILED
